# SDR RAIA00712030

- Difficulty date: December 26, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 20,601 hours, 19,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3568 - BDL - MAIN DOOR EXTERIOR FLOOD LIGHT INOP.  MAINTENANCE DEFERRED PER MEL.
